# SDR SWAA2012032902713

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 18,299 hours, 8,267 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A3300
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH WHEN GEAR WAS EXTENDED, GOT 3 GREEN LIGHT ASWELL AS 3 RED LIGHTAND GEAR HORN.  DID GO AROUND AND RECYCLED GEAR.  AFTER CYCLING GEAR GOT NORMAL GEAR INDICATION.  CLEANED LANDING GEAR LEVER OF DEBRIS PER MM.
